×

zbMATH — the first resource for mathematics

Triple construction of semilattices with 1 admitting neutral p-closure operators. (English) Zbl 0508.06007
MSC:
06A12 Semilattices
06A15 Galois correspondences, closure operators (in relation to ordered sets)
06B10 Lattice ideals, congruence relations
06C99 Modular lattices, complemented lattices
06D99 Distributive lattices
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] CORNISH, WILLIAM H.: Pseudocomplemented Modular Semilattices. J. Aust. Math. Soc., 18, 1974, 239-251. · Zbl 0312.06006
[2] FRINK O.: Pseudocomplements in Semilattices. Duke Math. J., 1962, 505-514. · Zbl 0114.01602
[3] GRÄTZER G.: Lattice Theory. First Concepts and Distributive Lattices. 1971, W. H. Freeman and Company. · Zbl 0232.06001
[4] GRÄTZER G., SCHMIDT E. T.: Standard Ideals and Lattices. Acta. Math. Acad. Soc. Hugar., 1961, 18-86. · Zbl 0115.01901
[5] KATRIŇÁK T.: Die Kemnzeichnung der distributiven pseudokomplementären Halbverbände. J. reine angew. Math., 241, 1970, 160-179, · Zbl 0192.33503
[6] MEDERLY P.: A characterization of modular pseudocomplemented semilattices. Colloquia Mathematica Societatis Janos Bolyai, 14, Lattice Theory Szeged (Hungary), 1974, 231-248. · Zbl 0364.06008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.